CSN Login
Members Online: 13

GBM4

RLR
Posts: 36
Joined: Sep 2009

I have had GBM4 for 14 months now. I had surgery (1/13/09) to debulk, then 6 weeks radiation and have been on Temodar ever since. Just lately I started getting some pretty bad dizzy spells. Dr. really not sure whats going on, I had an MRI scheduled for 4/22/10 but the Dr. moved it up one month to see if something has changed. Is anybody else having dizzy spells with the brain cancer and if so what has your Dr, done about it, or what did they find was causing it. My last MRI's have always come back good , meaning no new growth. I have been having MRI's every 2 months for a year now. I almost forgot I was also put back on steriods about a month ago for headaches and some dizziness.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network